| Model Number |
TJF-Q180V |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope, which is an olympus asset, with no reported complaint.During the evaluation of the device, foreign material was observed on the forceps elevator.There was no patient involvement.
Additional Manufacturer Narrative
Date of event is unknown, additional information will be provided if available.The device was returned to olympus for inspection.Based on the results of the investigation, the identity of the foreign material and a definitive root cause of the foreign material remaining in the device could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.